ITEM METADATA RECORD
Title: Constructing Periodic Binary Sequences with Maximum Nonlinear Span
Authors: Rizomiliotis, Panagiotis # ×
Issue Date: 2006
Publisher: IEEE
Series Title: IEEE Transactions on Information Theory vol:52 issue:9 pages:4257-4261
URI: 
ISSN: 0018-9448
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science